Items where Author is "Samei, Mohammad Esmael"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 9.

Article

Wang, Xiaofeng and Berhail, Amel and Tabouche, Nora and Matar, Mohammed M. and Samei, Mohammad Esmael and Kaabar, Mohammed Khalid Awad and Yue, Xiao-Guang (2022) A novel investigation of non-periodic snap BVP in the G-Caputo sense. Axioms, 11 (8). ISSN 2075-1680, DOI https://doi.org/10.3390/axioms11080390.

Houas, Mohamed and Martinez, Francisco and Samei, Mohammad Esmael and Kaabar, Mohammed K. A. (2022) Uniqueness and Ulam-Hyers-Rassias stability results for sequential fractional pantograph q-differential equations. Journal of Inequalities and Applications, 2022 (1). ISSN 1029-242X, DOI https://doi.org/10.1186/s13660-022-02828-7.

Boutiara, Abdellatif and Kaabar, Mohammed K. A. and Siri, Zailan and Samei, Mohammad Esmael and Yue, Xiao-Guang (2022) Investigation of the generalized proportional langevin and sturm-liouville fractional differential equations via variable coefficients and antiperiodic boundary conditions with a Control Theory Application Arising from Complex Networks. Mathematical Problems in Engineering, 2022. ISSN 1024-123X, DOI https://doi.org/10.1155/2022/7018170.

Boutiara, Abdellatif and Benbachir, Maamar and Kaabar, Mohammed K. A. and Martinez, Francisco and Samei, Mohammad Esmael and Kaplan, Melike (2022) Explicit iteration and unbounded solutions for fractional q-difference equations with boundary conditions on an infinite interval. Journal of Inequalities and Applications, 2022 (1). ISSN 1029-242X, DOI https://doi.org/10.1186/s13660-022-02764-6.

Samei, Mohammad Esmael and Karimi, Lotfollah and Kaabar, Mohammed K. A. (2022) To investigate a class of multi-singular pointwise defined fractional q-integro-differential equation with applications. Aims Mathematics, 7 (5). pp. 7781-7816. ISSN 2473-6988, DOI https://doi.org/10.3934/math.2022437.

Baitiche, Zidane and Derbazi, Choukri and Alzabut, Jehad and Samei, Mohammad Esmael and Kaabar, Mohammed K. A. and Siri, Zailan (2021) Monotone iterative method for ψ-Caputo fractional differential equation with nonlinear boundary conditions. Fractal and Fractional, 5 (3). p. 81. ISSN 2504-3110, DOI https://doi.org/10.3390/fractalfract5030081.

Mishra, Shashi Kant and Rajkovic, Predrag and Samei, Mohammad Esmael and Chakraborty, Suvra Kanti and Ram, Bhagwat and Kaabar, Mohammed K. A. (2021) A q-gradient descent algorithm with quasi-fejer convergence for unconstrained optimization problems. Fractal and Fractional, 5 (3). ISSN 2504-3110, DOI https://doi.org/10.3390/fractalfract5030110.

Samei, Mohammad Esmael and Ghaffari, Rezvan and Yao, Shao-Wen and Kaabar, Mohammed K. A. and Martinez, Francisco and Inc, Mustafa (2021) Existence of solutions for a singular fractional q-differential equations under Riemann-Liouville integral boundary condition. Symmetry, 13 (7). ISSN 2073-8994, DOI https://doi.org/10.3390/sym13071235.

Kaabar, Mohammed K. A. and Kalvandi, Vida and Eghbali, Nasrin and Samei, Mohammad Esmael and Siri, Zailan and Martinez, Francisco (2021) A generalized ML-Hyers-Ulam stability of quadratic fractional integral equation. Nonlinear Engineering, 10 (1). pp. 414-427. ISSN 2192-8010, DOI https://doi.org/10.1515/nleng-2021-0033.

This list was generated on Wed Jul 24 08:16:25 2024 +08.